Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nontriviality of the $ M$-degree of the $ A$-polynomial


Author: Hans U. Boden
Journal: Proc. Amer. Math. Soc. 142 (2014), 2173-2177
MSC (2010): Primary 57M27; Secondary 57M25, 57M05
Published electronically: March 4, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note gives a proof that the $ A$-polynomial of any nontrivial knot in $ S^3$ has nontrivial $ M$-degree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57M27, 57M25, 57M05

Retrieve articles in all journals with MSC (2010): 57M27, 57M25, 57M05


Additional Information

Hans U. Boden
Affiliation: Department of Mathematics and Statistics, McMaster University, Hamilton, ON, L8S 4K1 Canada
Email: boden@mcmaster.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-11936-8
PII: S 0002-9939(2014)11936-8
Keywords: Knot, A-polynomial, character variety.
Received by editor(s): March 22, 2012
Received by editor(s) in revised form: March 30, 2012, and July 6, 2012
Published electronically: March 4, 2014
Additional Notes: The author was supported by a grant from the Natural Sciences and Engineering Research Council of Canada.
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.